# SDR COMA9560571

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Actuator
- Part number: 83963
- Condition: Failed
- Location: Vert Stab
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HORIZONTAL STABILIZER TRIM CHANNEL NR 1 INOPERATIVE MESSAGE ON EICAS.  REPLACED THE HORIZONTAL STABILIZER TRIM ACTUATOR.
